# SDR IPXA2023110910526

- Difficulty date: November 9, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 55,677 hours, 8,764 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND L1 ENTRY DOOR WARNING SWITCH FAIL LOC: DOOR AFT-LOWER SIDE(REPLACE)
